# SDR R61A201905060531

- Difficulty date: May 6, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N444YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 11,262 hours, 7,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240407
- Part serial: 0000838022
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LT WINGTIP ASSY FOUND CRACKED AT FRONT SPAR AREA. LT WINGTIP ASSY REPALCED IAW AMM 57-30-00-400-801-A.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
